# SDR ALG2003F00048

- Difficulty date: October 6, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N717AL
- Make and model: Skrsky S76A
- Aircraft serial: 760221
- Engine: Allsn 250C30S
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 7625100702043
- Condition: Inoperative
- Location: Rt Main Gear
- Stage of operation: LD
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING, WHEN PILOT LOWERED THE LANDING GEAR, HE HEARD AN AUDIBLE THUMP, DURING HOVER ANOTHER PILOT REPORTED TO HIM THAT THE RIGHT MAIN GEAR WAS DOWN.  THE COCKPIT LANDING GEAR LIGHT INDICATED THAT WERE UP AND SAFE, THE GEAR WAS EXTENDED AND NORMAL LANDING WAS MADE.  UPON LANDING, THE MECHANIC ADJUSTED THE LENGTH OF EXPLOSIVE LINK OF RIGHT MAIN GEAR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
